# SDR 2007UALA03765

- Difficulty date: September 18, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 49,639 hours, 34,969 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Stby Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO AN INOP STANDBY ATTITUDE INDICATOR AND ORD WEATHER RESTRICTIONS.  FOUND INOPERATIVE STANDBY ATTITUDE INDICATOR.  REPLACED STANDBY ATTITUDE INDICATOR.  REPLACED STANDBY ATTITUDE INDICATOR.  TEARDOWN OF STANDBY ATTITUDE INDICATOR FOUND BAD REDUCTION GEAR ASSEMBLY. REPLACED ROTOR, ALL BEARINGS, AND REDUCTION GEAR ASSEMBLY.
